# SDR TSAA0171060

- Difficulty date: August 11, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 64,304 hours, 52,063 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Condition: False Indication
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLIGHT 64, HNL-ITO:  ABORTED TAKEOFF DUE TO 4 THRUST LEVER SPLIT.  WITH THE NR 1 LEVER FORWARD OF THE NR 2, THE NR 2 ENGINE INDICATES 2.0 EPR WHILE THE NR 1 ENGINE INDICATED 1.7 EPR.  JET-CAL THE NR 1 AND NR 2 ENGINES IAW FORM M-215, GROUND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
